Universidad Complutense de Madrid
E-Prints Complutense

Spaces of approximative maps. II

Impacto

Downloads

Downloads per month over past year

Laguna, V. F. and Rodríguez Sanjurjo, José Manuel (1986) Spaces of approximative maps. II. Publicacions Matemàtiques, 30 (2-3). pp. 115-126. ISSN 0214-1493

[img] PDF
Restringido a Repository staff only

172kB

Official URL: http://www.raco.cat/index.php/PublicacionsSeccioMatematiques/issue/archive


URLURL Type
http://www.uab.cat/matematiques/Organisation


Abstract

The authors study the space $A\sp*(X,Y)$ of all approximative maps f$=\{f\sb k: X\to Y\}$ between compact subsets X, Y of the Hilbert cube. The topology of this space is given by the pseudometric $d\sp*(\underline f,\underline g)=\inf \{\sup \{dist(f\sb k,g\sb k)\vert$ $k\ge k'\}\vert$ $k'=1,2,...\}$. They show that approximative maps from the same path component of $A\sp*(X,Y)$ induce the same shape morphism, but the converse implication does not hold. They also consider several classes of approximative maps which form closed subsets of $A\sp*(X,Y)$.


Item Type:Article
Uncontrolled Keywords:space of approximative maps between compact subsets of the Hilbert cube; shape morphism
Subjects:Sciences > Mathematics > Topology
ID Code:21955
Deposited On:19 Jun 2013 16:16
Last Modified:12 Dec 2018 15:14

Origin of downloads

Repository Staff Only: item control page